# SDR ASOA2014032710202

- Difficulty date: March 1, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF BS 280 FLOORBEAM IS CORRODED OUT OF LIMITS.   REMOVED RT BS 280 FLOORBEAM SECTION IAW SRM 51-42-22-001-001-A01, 51-42-22-001-001-A01, AND 51-42-21-001-001-A01.  LOCATED IAW SRM 51-42-06-001-001, 51-42-21-001-001, 51-42-22-001-001-A01 AND DWG CC670-34010.  INSTALLED IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01 AND RESTORED FINISH A023 IAW SRM 51-21-16-001-001-A01.  MAJOR REPAIR.
